# SDR LR7A9841

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 34862712
- Condition: Cracked
- Location: Ws 241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINT, THE LT OWS 241 FLAP TRACK ATTACH FITTING WAS DISCOVERED CRACKED.  REMOVED AND REPLACED FITTING IAW SMP 583 51-10 PARA G,  AND 57-10-04.
